# SDR SWAA2022122183265

- Difficulty date: December 19, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 50,567 hours, 30,336 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Pivot Assy
- Condition: Elongated
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11F RECLINING INTO EXIT ROW 19DEC - HOU MX SAYS THE PIVOT HOLE IS ELONGATED NEEDS A SEAT ASSY.<[01] OKAY TO CONTINUE PER MEL 25-6-01. AUTH # 109321;[02] UPON INVESTIGATION FOUND SEAT BACK PIVOTING PLATE MOUNTING HOLE BE ENLONGATED. SEAT REPLACEMENT REQUIRED. ADJ HYDR TO PROPER LENGTH PER AMM 25-22-00
